# SDR DXTA200802755

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 2,787 hours, 1,920 cycles
- Engine: Pwc PW306C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISCONNECTS AND AUTOPILOT (FAIL A CAS) MSG COMES ON ONCE THE NOSEDOWN TRIM (PRIMARY) SETS TO +1.2.   C/W HORIZONTAL STABILIZER TRIM ADJUSTMENT AND TEST IAW CE680 M/M 27-40-00.  ADJUSTED ACTUATOR AS REQUIRED.  TRAVEL AND OPS CHECK GOOD.
